# SDR SIMA201015401

- Difficulty date: June 3, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- Aircraft time: 22,422 hours, 19,893 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010030
- Condition: Discharged
- Location: Cockpit
- Component: Flashlight, Dme, EF2C
- Component part number: P2070009520
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PHASE 3A MAINTENANCE VISIT FOUND THE CO-PILOT’S FLASHLIGHT TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CO-PILOT'S FLASHLIGHT BATTERY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
